Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1786
In Russian (): 987
In English (J. Appl. Math. Mech.): 799

Volume: 73 • Issue: 4 • Year: 2009 • Total articles: 16<< Previous issue | Next issue >>
Table of Contents
A two-parameter friction model
A.V. Karapetyan
367-370
The brachistochrone problem for a disc
L.D. Akulenko
371-378
The invariant manifolds of systems with first integrals
V.D. Irtegov and T.N. Titorenko
379-384
The motion of a railway wheelset
V.G. Vilke
385-394
The dynamics of a "flexible-rotor/limited-power-excitation-source" system
N.N. Verichev, S.N. Verichev and V.I. Yerofeyev
395-402
Bifurcation in a time-optimal problem for a second-order non-linear system
S.A. Reshmin
403-410
Extremal aiming in problems with an unknown level of dynamic disturbance
S.A. Ganebnyi, S.S. Kumkov and V.S. Patsko
411-420
The conservation laws and group properties of the equations of gas dynamics with zero velocity of sound
Yu. A. Chirkunov
421-425
The design of the iso-velocity contour for the flow past the base of a dam with a confining bed
E.N. Bereslavskii
426-433
Solution of plane seepage problems for a multivalued seepage law when there is a point source
I.B. Badriyev, O.A. Zadvornov, L.N. Ismagilov and E.V. Skvortsov
434-442
Dynamics of the pressure relaxation in a "depressurized" borehole
R.M. Khafizov, I.G. Khusainov and V. Sh. Shagapov
443-448
The layered element method in the dynamic theory of elasticity
Ye.V. Glushkov, N.V. Glushkova, A.A. Yeremin and V.V. Mikhaskiv
449-456
The propagation of shock waves in anisotropic materials
A.A. Lukyanov and V.B. Penkov
457-463
An energy approach to the proof of the existence of Rayleigh waves in an anisotropic elastic half-space
I.V. Kamotskii and A.P. Kiselev
464-470
The contact problem for a piecewise-homogeneous plane with a semi-infinite inclusion
R.D. Bantsuri and N.N. Shavlakadze
471-477
The transient retardation of a rectilinear viscoplastic flow when the loading stresses are abruptly removed
A.A. Burenin, L.V. Kovtanyuk and A.V. Lushpei
478-482
Volume: 73 • Issue: 4 • Year: 2009 • Total articles: 16<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100